null

Nurofen Plus Pain Relief Tablets 24 of Caps

Nurofen
SKU:
NP65210
|
UPC:
5944705002325
Availability:
Ship the same business day
$20.75
(4 reviews) Write a Review
Current Stock:

Nurofen Plus Pain Relief Tablets Pack of 24

Nurofen Plus 24 Tablets are specifically designed for the short-term treatment and relief of acute moderate pain. Nurofen Plus Tablets include a fast acting, dual action formula for fast and effective pain relief.

  • Effective pain relief
  • Dual action
  • For moderate pain

Nurofen Plus 24 Tablets are specifically designed for the short-term treatment and relief of acute moderate pain, such as a migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, and muscular pain. 

Each Nurofen Plus tablet uses a powerful dual action combination of ibuprofen 200mg and codeine phosphate 12.8mg, which works quickly right at the site of your pain to reduce the formation of pain messengers. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs), which also help to reduce swelling and a high temperature.

Nurofen Plus Tablets should be ideally considered when other painkillers, such as paracetamol, ibuprofen or aspirin, have not worked to relieve pain. They are gluten free and suitable for vegetarians too!

Usage
Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets every 4 to 6 hours. Do not take more than 6 tablets in 24 hours. Leave at least 4 hours between doses. If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor. For oral administration & short term use only.
 
Ingredients
Each tablet contains: Ibuprofen 200mg and Codeine Phosphate 12.8mg.
 
Suitable For
Adults and children aged 12 years over.
 
Cautions/Allergies
Do not take if you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding. 
Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers. 
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. 
Speak to a pharmacist/doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker and are pregnant. 
 
Warning: Do not exceed the stated dose. 
If you need to use this medicine continuously for more than 3 days, see your doctor or pharmacist. 
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. 
If you take this medicine for headaches for more than 3 days it can make them worse.

Reviews

  • 4
    Product Not Received

    Posted by Brenda leavy on Sep 17th 2022

    I was charged for 3 boxes back in August and have not received them

  • 1
    Never received- still waiting refund

    Posted by Benedicte on Sep 4th 2022

    Last order was never sent ( they printed a pre label a month ago …) awaiting my money back. I will not stop informing potential customers until I get my refund.

  • 5
    Nurofen plus

    Posted by Debi on Sep 3rd 2022

    Very happy with this company!!! Mr. John makes sure you're taken care of. You get your order within 7-10 days. No complaints here !!

  • 1
    Never in stock

    Posted by Benedicte on Sep 2nd 2022

    Great product for migraines, but buyers beware! Never in stock , does not ship same day. Impossible to contact, still waiting on a refund ( they offer only store credit!!) for an order placed in July!!

Your SEO optimized title